# SDR SWAA2022010450047

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500B+2; +10; +15; BS 500C+6; +10; +14 RBL 24 ; / [01] EVALUATED CORROSION AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 500B+2 RBL 24 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 500B+2 RBL 24 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 S/N UNKNOWN; [03] FABRICATED FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL 24 IAW DWG 143A7501 MATERIAL USED  EXTRUSION BAC1496-444 #7075 T62 LOT 1475361-1; [04] FABRICATED FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL 24 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 DWG 143A7501 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM 51-20-01-0G-0 MATERIAL USED: EXTRUSION BAC1496-444 #7075762 LOT 1475361-1; [05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.; [06] VERIFIED CARD COMPLETE
